# SDR SWIA201127038

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 24,648 hours, 20,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD AND MIDDLE EXTERIOR AND RIGHT WING FORWARD EXTERIOR EMERGENCY LIGHTS ARE OUT.  (FLT 5458)  RELAMPED EMERGENCY LIGHTS.
